# SDR QXEA2018031900104

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 16,186 hours, 17,083 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ARRIVAL CHECK FOUND MCD ENTRANCE WET FLOOR IN FRONT OF FWD INTERIOR BAG DOOR LOOSE CAUSING A TRIP HAZARD. APPLIED DOUBLE SIDED CARPET TAPE TO UNDERSIDE OF WET FLOOR IN FRONT OF FWD INTERIOR BAG DOOR AND RESEALED AREA WITH SEALANT.
